# SDR IPXA2025042492034

- Difficulty date: April 22, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N263UP
- Make and model: Doug MD-11F
- Aircraft serial: 48782
- Aircraft time: 100,467 hours, 20,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0633
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERG LIGHT TEST, WE RECEIVED A LVL 1 Â€Œ EMER BAT 1 LOÂ€? REPLACED EMERGENCY LIGHT BATTERY/POWER SUPPLY IAW MM 33-51-01-4, TESTED GOOD. DMP 33-50-4 REVERSED, DEFERRAL CLEARED, PLACARD REMOVED.
